# SDR DALA2025111308331

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 76,146 hours, 24,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  FOUND GREEN CORD WITH CLIP FROM SLIDE OUT OF IT'S POCKET. STOWED SAME. REINSTALLED BUSSEL COVER. SLIDE ARMING OPS NORMAL . REF B757 AMM 52-11. (6683456)
